MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Without the physical complaint sample associated with this report, it was not possible to conclusively determine if the device failed to meet specification.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for instability.Event is serious and is considered severe.Event is definitely related to device and there is a remote possibility that it is related to procedure.Date of implantation: (b)(6) 2015.Date of event (onset): (b)(6) 2019; (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected h6 patient code: no code available (3191) is being used to capture device revision and replacement and joint instability.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX CRV INS SZ2 10
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9996520
Report Number1818910-2020-11292
Device Sequence Number11736398
Product Code NJL
UDI-Device Identifier10603295076087
UDI-Public10603295076087
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-011
Device Catalogue Number196192011
Device Lot Number3433544
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer09/21/2020
05/11/2021
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date09/22/2020
05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ2; PFC*SIGMA C/R NPOR FEM LT SZ 2; PFC*SIGMA/OV/DOME PAT 3PEG,35; DEPUY CMW 2 20G; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ2; PFC*SIGMA C/R NPOR FEM LT SZ 2; PFC*SIGMA/OV/DOME PAT 3PEG,35
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight61